Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have psoriaris, discoloration on face. Could this be due to my psoriasis?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 988 Questions
I am suffering from psoriasis. Recently, I noticed that there are skin discolorations on my face. Could this be due to my psoriasis?
Posted Sat, 21 Apr 2012 in Psoriasis
Answered by Dr. Bharat Chawda 5 hours later

Thank you for posting the query,

I went through the pictures posted by you ,but unfortunately the pictures were not very clear, probably the resolution was poor.But it seemed that you are having some vague hypo-pigmented patches on face (light colored patches).

If this is what is your concern then let me assure you that it is not related to psoriasis .

But such light colored patches appear due to dry skin and excess exposure to sunlight (especially if you have gone out to beaches).If this is due to dry skin then it is called as Pityriasis alba.And if it is due to exposure to sunlight then it is called as Polymorphic light eruption.

In psoriasis one usually observes silver white scales over a red base.

You just need to apply a good sunscreen daily when you step out in sun and use a moisturizer when you are indoor.If this doesn't help much then use a mild steroid cream over the patch for few days.

Hope I've answered your query.
Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Dr.Bharat chawda XXXXXXX specialist, Dermatology.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor